# SDR 2011FA0000674

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: General aviation
- Aircraft: ZS-OO
- Make and model: Beech 1900D
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCE4A3I
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, EXPERIENCED A FAILURE ON THE RT ENGINE.  RED MASTER WARNING LIGHT FLASHING, FUEL LOW PRESSURE, OIL LOW PRESSURE LIGHT AND A YAW TO THE RT.  FAILURE WAS CONFIRMED WITH INSTRUMENTS.  COMPLETED CHECKLIST.   AN AIR-START WAS CARRIED OUT ACCORDING TO ABNORMAL CHECKLIST. RESTART WAS SUCCESSFUL & THE FLIGHT COMPLETED WITH BOTH ENGINES. AFTER TOUCHDOWN, DURING TAXI, ENGINE FAILED AGAIN WITH FUEL LOW PRESSURE, OIL LOW PRESSURE ANNUNCIATOR & A AMBER FUEL SHUTOFF VALVE ANNUNCIATOR LIGHT.  REPLACED THE FIREWALL SHUTOFF SYS TEE HANDLE ASSY,  ACFT HAS CONTINUED TO OPERATE WITH NO FURTHER INCIDENTS.
